# SDR SWIA200413068

- Difficulty date: March 19, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 13,283 hours, 20,051 cycles
- Engine: Pwa PW118B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Cracked
- Location: Lt Nacelle Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE FLAP HAS A CRACK ON THE OUTBOARD SIDE PANEL.  DISCOVERED DURING ROUTINE MAINTENANCE INSPECTION.  REMOVED AND REPLACED LEFT NACELLE FLAP WITH A SERVICEABLE UNIT IAW MM 27-50-02.  OPS CHECKS GOOD.
